# SDR AWKA201610130001

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N790XJ
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 15,576 hours, 9,205 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 991455810
- Part serial: 112U
- Condition: Failed
- Location: Rt Elevator
- Part time: 1,455 hours, 706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHILE ON DEPARTURE FROM KLRD, FLIGHT CREW RECEIVED AN AMBER PITCH FEEL FAIL CAS MESSAGE, THE CHECK LIST WAS THEN ACCOMPLISHED WHICH STATES TO LAND AS SOON AS POSSIBLE.  CREW ELECTED TO RETURN TO KLRD, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  DURING TROUBLESHOOTING, MAINTENANCE FOUND A FAILED RT ELEVATOR LINEAR ACTUATOR P/N 9914558-10 S/N 112U AND A FAILED ELEVATOR PITCH NK122 MODULE P/N 6718476-7 S/N 0217.  BOTH THE ACTUATOR AND PCB WERE REPLACED, ALONG WITH THE LT ELEVATOR LINEAR ACTUATOR, THIS WAS REPLACED OUT OF PRECAUTION.  A SATISFACTORY PITCH FEEL SYSTEM FUNCTIONAL TEST WAS ACCOMPLISHED.
